par Verhoeven, Caroline ;Musette, Micheline ;Conte, R.
Editeur scientifique Faddeev, Ludwig;Van Moerbeke, Pierre;Lambert, Franklin
Référence Bilinear Integrable Systems: From Classical to Quatum, Continuous to Discrete, Bilinear Integrable Systems: From Classical to Quatum, Continuous to Discrete(15/9-19/9/2002: Elba), Springer, Vol. 201, page (363-374)
Publication Publié, 2006
Publication dans des actes
Titre:
  • On reductions of some KdV-type systems and their link to the quartic Henon-Heiles Hamiltonian
Auteur:Verhoeven, Caroline; Musette, Micheline; Conte, R.
Editeur scientifique:Faddeev, Ludwig; Van Moerbeke, Pierre; Lambert, Franklin
Informations sur la publication:Bilinear Integrable Systems: From Classical to Quatum, Continuous to Discrete, Bilinear Integrable Systems: From Classical to Quatum, Continuous to Discrete(15/9-19/9/2002: Elba), Springer, Vol. 201, page (363-374)
Statut de publication:Publié, 2006
series:NATO Science Series II
Sujet CREF:Physique théorique et mathématique
Equations différentielles et aux dérivées partielles
Langue:N/A